VOL. 42 · NO. 6 | 2012
Front Matter
Rocky Mountain J. Math. 42 (6), (2012)
No abstract available
Julián Aguirre, Andrej Dujella, Juan Carlos Peral
Rocky Mountain J. Math. 42 (6), 1759-1776, (2012) DOI: 10.1216/RMJ-2012-42-6-1759
No abstract available
Fatima M. Azmi
Rocky Mountain J. Math. 42 (6), 1777-1786, (2012) DOI: 10.1216/RMJ-2012-42-6-1777
KEYWORDS: Fréchet $*$-algebra, Gelfand-Naimark theorem, inverse limits, character of a topological algebra, special $C*$-algebras, ‎46J15, 47L40, 32B05, ‎54E50‎
No abstract available
Diego Bravo, Edgar E. Enochs, Alina C. Iacob, Overtoun M.G. Jenda, Juan Rada
Rocky Mountain J. Math. 42 (6), 1787-1802, (2012) DOI: 10.1216/RMJ-2012-42-6-1787
KEYWORDS: Cotorsion pairs, complexes, adjoint functors, 18G15, 55U35
No abstract available
Jack S. Calcut, Henry C. King, Laurent C. Siebenmann
Rocky Mountain J. Math. 42 (6), 1803-1862, (2012) DOI: 10.1216/RMJ-2012-42-6-1803
KEYWORDS: Schoenflies theorem, Cantrell-Stallings hyperplane unknotting, hyperplane linearization, connected sum at infinity, flange, gasket, contractible manifold, Mittag-Leffler, derived limit, slab theorem, 57N50, 57N37
No abstract available
Paul C. Eklof, László Fuchs, Saharon Shelah
Rocky Mountain J. Math. 42 (6), 1863-1873, (2012) DOI: 10.1216/RMJ-2012-42-6-1863
KEYWORDS: Whitehead group, dual group, tensor product, 20K20, 03E35, 20A15, 20K35, 20K40
No abstract available
K. Farahmand, T. Li
Rocky Mountain J. Math. 42 (6), 1875-1892, (2012) DOI: 10.1216/RMJ-2012-42-6-1875
No abstract available
Markus Hunziker, Mark R. Sepanski
Rocky Mountain J. Math. 42 (6), 1893-1918, (2012) DOI: 10.1216/RMJ-2012-42-6-1893
No abstract available
Alan Koch
Rocky Mountain J. Math. 42 (6), 1919-1938, (2012) DOI: 10.1216/RMJ-2012-42-6-1919
No abstract available
Mi Hee Park
Rocky Mountain J. Math. 42 (6), 1939-1951, (2012) DOI: 10.1216/RMJ-2012-42-6-1939
KEYWORDS: star operation, semistar operation, pseudo-valuation domain, 13A15, 13A18
No abstract available
Daniel Pellegrino
Rocky Mountain J. Math. 42 (6), 1953-1966, (2012) DOI: 10.1216/RMJ-2012-42-6-1953
KEYWORDS: Normal numbers, measure theory, 60A10, 11K16
No abstract available
Benjamin Pittman-Polletta
Rocky Mountain J. Math. 42 (6), 1967-1982, (2012) DOI: 10.1216/RMJ-2012-42-6-1967
No abstract available
Youssef N. Raffoul
Rocky Mountain J. Math. 42 (6), 1983-1993, (2012) DOI: 10.1216/RMJ-2012-42-6-1983
KEYWORDS: Krasnoselskii, neutral, nonlinear, blood cell models, positive periodic solution, 34K20, 45J05, 45D05
No abstract available
Pavel Řehák
Rocky Mountain J. Math. 42 (6), 1995-2013, (2012) DOI: 10.1216/RMJ-2012-42-6-1995
KEYWORDS: Half-linear dynamic equation, time scale, Comparison theorem, 34C10, 34N05, 39A10, 39A12, 39A13
No abstract available
Victor L. Shapiro
Rocky Mountain J. Math. 42 (6), 2015-2053, (2012) DOI: 10.1216/RMJ-2012-42-6-2015
KEYWORDS: Linking theory, Schrödinger operators, singular elliptic equations, resonance, 35J60, 35J20
No abstract available
Y. Wang, A.K. Amir, H. Marubayashi
Rocky Mountain J. Math. 42 (6), 2055-2073, (2012) DOI: 10.1216/RMJ-2012-42-6-2055
KEYWORDS: Minimal prime, prime factor, hereditary, Dedekind domain
No abstract available
Xiaoyan Yang, Zhongkui Liu
Rocky Mountain J. Math. 42 (6), 2075-2098, (2012) DOI: 10.1216/RMJ-2012-42-6-2075
KEYWORDS: V -Gorenstein projective module, V -Gorenstein injective module, V -Gorenstein flat module, dualizing module
No abstract available
Rocky Mountain J. Math. 42 (6), 2099-2103, (2012) DOI: 10.1216/RMJ-2012-42-6-2099
No abstract available
Back to Top